When I take the whole 10mg on a consistent basis, after a few days I feel very anxious and nervous. Is there anything that I can do that will lessen this effect. I have had thyroid cancer which was successfully treated but I have a difficult time taking thyroid medication also. Any help you can give me would be deeply appreciated
"Do not change your dose or stop taking this medication without first talking to your doctor. Stopping suddenly can increase your risk of blood clot or stroke."
I would not cut the xarelto in half without talking to your doctor! It might not be enough to clear the clots! I also felt very anxious when I was on xarelto and found some natural anxiety medication that helped lots ! Maybe something to look into ! Good luck !
Maureen, please listen to Masco he has a great answer and you may call your doctor even tomorrow and let them know how bad it is making you feel. And one other thing sometimes it does help to take your Thyroid which ever one you are taking by itself with no other medications try and take it about an hour before or after any other medications. and with luck that just might be the problem. But call your doctor or nurse and let them know you can't handle the other medication and what can you do about it. best of luck. Chuck1957 Thyroid and Hodgkin's soft tissue cancer Survivor. you can do it dear.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2012 • 1 answer
Updated 27 Feb 2014 • 3 answers
Updated 31 Oct 2016 • 1 answer
Updated 29 Oct 2018 • 1 answer
Updated 14 Jan 2019 • 1 answer